Exact penalty methods for minimizing of nonsmooth functions on convex sets

Research output

Original languageEnglish
Pages (from-to)6383-6390
JournalApplied Mathematical Sciences
Volume9
Issue number128
DOIs
Publication statusPublished - 2015

Scopus subject areas

  • Mathematics(all)

Cite this

@article{51b22269e2794929b710777dad59296f,
title = "Exact penalty methods for minimizing of nonsmooth functions on convex sets",
author = "V. Karelin and D. Lebedev and L. Polyakova.",
year = "2015",
doi = "http://dx.doi.org/10.12988/ams.2015.59566",
language = "English",
volume = "9",
pages = "6383--6390",
journal = "Applied Mathematical Sciences",
issn = "1312-885X",
publisher = "Hikari Ltd.",
number = "128",

}

TY - JOUR

T1 - Exact penalty methods for minimizing of nonsmooth functions on convex sets

AU - Karelin, V.

AU - Lebedev, D.

AU - Polyakova., L.

PY - 2015

Y1 - 2015

U2 - http://dx.doi.org/10.12988/ams.2015.59566

DO - http://dx.doi.org/10.12988/ams.2015.59566

M3 - Article

VL - 9

SP - 6383

EP - 6390

JO - Applied Mathematical Sciences

JF - Applied Mathematical Sciences

SN - 1312-885X

IS - 128

ER -